| Model Number |
LEG ATTACHMENT PAD FOR COROMETRICS FETAL SCALP ELECTRODE CABLE |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical that the 2464aao-20 leg attachment pad for corometrics fetal scalp electrode cable was not very sticky and comes off during an assessment with the patient.Further investigations with the users, it has revealed it is not only an adhesive issue, but also connection between the pad and the spiral electrode.The customer confirmed that there was no patient harm associated with the reported event.